Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

4 Issues per year

CiteScore 2016: 0.70

SCImago Journal Rank (SJR) 2016: 0.647
Source Normalized Impact per Paper (SNIP) 2016: 0.908

Mathematical Citation Quotient (MCQ) 2016: 0.33

See all formats and pricing
More options …
Volume 17, Issue 4


A probabilistic algorithm approximating solutions of a singular PDE of porous media type

Nadia Belaribi, / François Cuvelier, / Francesco Russo,
Published Online: 2012-02-22 | DOI: https://doi.org/10.1515/mcma.2011.014

About the article

Published Online: 2012-02-22

Published in Print: 2011-12-01

Citation Information: Monte Carlo Methods and Applications, Volume 17, Issue 4, Pages 317–369, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/mcma.2011.014.

Export Citation

©2012 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Anthony Le Cavil, Nadia Oudjane, and Francesco Russo
Stochastics and Partial Differential Equations: Analysis and Computations, 2017, Volume 5, Number 1, Page 1
Viorel Barbu, Michael Röckner, and Francesco Russo
Journal de Mathématiques Pures et Appliquées, 2015, Volume 103, Number 4, Page 1024
Nadia Belaribi, François Cuvelier, and Francesco Russo
Stochastic Partial Differential Equations: Analysis and Computations, 2013, Volume 1, Number 1, Page 3

Comments (0)

Please log in or register to comment.
Log in